# SDR AALA20161202012

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 49,267 hours, 24,227 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 25C225
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB THE CENTER FUEL PRESSURE LIGHT ILLUMINATED. DEACTIVATED MAIN PUMPS TO GET FUEL OUT OF CENTER TANK.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED CENTER BOOST PUMP UFI IAW AMM 28-20-28, EXTRACTION CHECK VALVE IAW AMM 28-20-26-401, AND FORWARD AND AFT CENTER TANK BOOST PUMPS IAW AMM 28-20-07-201. ALL OPS CHECKED GOOD.
